MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 5.5" ( 14 CM) MAXGUARD T-CONN BI-FUSE EX; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 5.5" ( 14 CM) MAXGUARD T-CONN BI-FUSE EX; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MXT1006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 5.5" ( 14 cm) maxguard t-conn bi-fuse ex tubing separated.The following information was provided by the initial reporter: it was reported that the microbore extension seem to have issues with the leur lock collar coming off or becoming unattached.
 
Additional Manufacturer Narrative
Investigation summary: two used extension sets, were received by the customer for investigation.One set was returned attached to a stopcock.Neither set matched the expected model: mxt1006.The sets were visually inspected and no defects were observed.The components were examined and functionally tested.The sets functioned as designed and no defects were observed.The customer's complaint of issues with the leur lock collar coming off or unattached and sometimes cracking could not be verified.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
5.5" ( 14 CM) MAXGUARD T-CONN BI-FUSE EX
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12081634
Report Number9616066-2021-51409
Device Sequence Number4358891
Product Code FPA
UDI-Device Identifier10885403274756
UDI-Public10885403274756
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMXT1006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1